Recent Publications from WU Math & Statistics Dept.

NORM PRESERVING EXTENSIONS OF BOUNDED HOLOMORPHIC FUNCTIONS
Authors: Kosinski, L; Mccarthy, JE
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: 371 Issue: 10 Pages: 7243-7257 Published: MAY 15 2019

Automorphism groups that are subgroups of SU(n,1)
Authors: Krantz, SG
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS Volume: 64 Issue: 7 Pages: 1158-1162 Published: JUL 3 2019

Specialization of cycles and the K-theory elevator
Authors: del Angel, PL; Doran, C; Kerr, M; Lewis, J; Iyer, J; Muller-Stach, S; Patel, D
COMMUNICATIONS IN NUMBER THEORY AND PHYSICS Volume: 13 Issue: 2 Pages: 299-349 Published: 2019

Weak Factorization of Hardy Spaces in the Bessel Setting
Authors: Oliver, R; Wick, BD
ANALYSIS MATHEMATICA Volume: 45 Issue: 2 Pages: 391-411 Published: JUN 2019

About the author

Alison Verbeck is the Physics Librarian at Washington University. For more information, contact Alison: alison@wustl.edu